# SDR TWAA0003603

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 10,758 hours, 3,688 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 7430293001
- Condition: Overheated
- Location: Video Player
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIDE O PLAYER INOP.  RED FAIL LIGHT ON BOTTOM UNIT ILLUMINATED.  SMELLS OF ELECTRICAL.  REMOVED AND REPLACED VTR1 AND VTR2.  AC09 12-01-99 LAX.
